RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 143–153 (Mi mz7234)  

This article is cited in 7 scientific papers (total in 8 papers)

Mean-value theorem for the modulus of multiple trigonometric sums

G. I. Arkhipov

V. A. Steklov Mathematical Institute, Academy of Sciences of the USSR, USSR

Abstract: A two-dimensional analog of the Vinogradov mean-value theorem for the modulus of trigonometric sums is proven.

Full text: PDF file (758 kB)

English version:
Mathematical Notes, 1975, 17:1, 84–90

Bibliographic databases:

UDC: 511
Received: 17.05.1974

Citation: G. I. Arkhipov, “Mean-value theorem for the modulus of multiple trigonometric sums”, Mat. Zametki, 17:1 (1975), 143–153; Math. Notes, 17:1 (1975), 84–90

Citation in format AMSBIB
\Bibitem{Ark75}
\by G.~I.~Arkhipov
\paper Mean-value theorem for the modulus of multiple trigonometric sums
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 143--153
\mathnet{http://mi.mathnet.ru/mz7234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=365015}
\zmath{https://zbmath.org/?q=an:0315.10033}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 84--90
\crossref{https://doi.org/10.1007/BF01093850}


Linking options:
  • http://mi.mathnet.ru/eng/mz7234
  • http://mi.mathnet.ru/eng/mz/v17/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, V. N. Chubarikov, “Multiple trigonometric sums”, Math. USSR-Izv., 10:1 (1976), 200–210  mathnet  crossref  mathscinet  zmath
    2. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “A sharp estimate for the number of solutions of a system of Diophantine equations”, Math. USSR-Izv., 13:3 (1979), 461–497  mathnet  crossref  mathscinet  zmath  isi
    3. V. N. Chubarikov, “Kratnye trigonometricheskie summy”, Chebyshevskii sb., 12:4 (2011), 134–173  mathnet  mathscinet
    4. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    5. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    6. V. N. Chubarikov, “Arifmeticheskie summy i gaussova teorema umnozheniya”, Chebyshevskii sb., 16:2 (2015), 231–253  mathnet  elib
    7. V. N. Chubarikov, “A certain mean value theorem in the number theory”, Moscow University Mathematics Bulletin, 70:5 (2015), 230–233  mathnet  crossref  mathscinet  isi
    8. O. V. Kolpakova, V. N. Chubarikov, “Lineinye summy i gaussova teorema umnozheniya”, Chebyshevskii sb., 17:1 (2016), 130–139  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020